American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] I. M. Isaacs. Abelian point stabilizers in transitive permutation groups. Proc. Amer. Math. Soc. 130 (2002) 1923-1925. MR 1896023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] I. M. Isaacs. Derived subgroups and centers of capable groups. Proc. Amer. Math. Soc. 129 (2001) 2853-2859. MR 1840087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ido Efrat. Lifting of generating subgroups. Proc. Amer. Math. Soc. 125 (1997) 2217-2219. MR 1401738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David A. Sibley. A counterexample in the theory of finite groups . Proc. Amer. Math. Soc. 69 (1978) 19-20. MR 0486089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marcel Herzog. Counting group elements of order $p$ modulo $p\sp{2}$ . Proc. Amer. Math. Soc. 66 (1977) 247-250. MR 0466316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark P. Hale. Normally closed saturated formations . Proc. Amer. Math. Soc. 33 (1972) 337-342. MR 0291271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] N. P. Mukherjee. The hyperquasicenter of a finite group. II . Proc. Amer. Math. Soc. 32 (1972) 24-28. MR 0296155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1